Integral Transforms With The Homotopy Perturbation Method And Some Applications
Download full text from publisher
References listed on IDEAS
- Fotopoulos, Stergios B., 2005. "Type G and spherical distributions on," Statistics & Probability Letters, Elsevier, vol. 72(1), pages 23-32, April.
More about this item
KeywordsRandom variable; He's homotopy method; integral transforms; linear equations; Type G and spherical distributions; Random variable.;
NEP fieldsThis paper has been announced in the following NEP Reports:
- NEP-ALL-2011-04-02 (All new papers)
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hal:wpaper:hal-00580023. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD). General contact details of provider: https://hal.archives-ouvertes.fr/ .